# SDR USAASB96247

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - CABIN EMERGENCY LIGHTS ILLUMINATED AND WOULD ONLY EXTINGUISH WHEN TURNED OFF FROM THE COCKPIT.  MAINTENANCE REPAIRED WIRING AT ROW 13 LEFT.  (X)
